# SDR DALA2024042904760

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 0314997) EMERGENCY EXIT ROW SEAT LIGHT FROM SEAT 23-33 INTERMITTENT AND R2 DOOR EMERGENCY LIGHT. COMES ON FOR 5-10 SECONDS THE GOES OUT. REMOVED, INSTALLED NEW, AND OPS CHECKED EMERGENCY EXIT LIGHT BATTERY PACK M01673 IAW B737 AMM 33-51-06-960-805. OPS CHECK GOOD.
